# SDR CA100927013

- Difficulty date: September 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 6,309 hours
- Engine: Ge CF3410E5A1
- Engine time: 3,844 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 71300851
- Condition: Failed
- Location: Nr 2
- Part time: 8,440 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ON TOP OF DESCENT NR 2 ENG LP VIBRATION WAS INDICATING 4.0 UNITS.  THE REST OF THE ENGINE PARAMETERS WERE INDICATING NORMALLY.  ON THE GROUND DURING VISUAL INSP THE LAST STAGE TURBINE FOUND SEVERALLY DAMAGED. FOD COULD BE THE CAUSE OF THE ENGINE DAMAGE AND HIGH VIBRATION.  ENGINE WAS RECEIVED NEW WITH THE DELIVERY OF THE ACFT ON 2007-12-02 AND HAD 3844 CYCLES AND 8440 HOURS SINCE THEN.
